I take 100mg of doxycycline a day for acne. I have had some botox done one recently for cosmetic reasons and wonder if taking the antibiotic might reduce the efficacy of botox? I'm now 2 days post-injections and the normal paraylsis of the muscles has started to set in.
Will Taking an Antibiotic, Like Doxycycline for Acne Interfere with the Efficacy of Botox?
Doctor Answers (2)
Do antibiotics effect Botox treatments?
The two do not affect each other although antibiotics combined with laser or photodynamic acne treatments may be a contraindication.
Web reference: http://www.celibre.com/botoxTreatment.aspx
Botox at the use of Antibiotics?
Thank you for the question.
The use of oral antibiotics should not interfere with the efficacy of Botox ( directly injected into the target muscle).
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.